# SDR W6JA20171018015

- Difficulty date: September 26, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N92FT
- Make and model: Gulstm G280
- Aircraft serial: 2038
- Aircraft time: 1,987 hours, 1,383 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Ejector
- Part number: 30P652005010001
- Part serial: F86888
- Condition: Fod
- Location: Rt Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED A FUEL DISTRIBUTION ISSUE DURING CLIMB OUT AND DIVERTED FOR AN UNSCHEDULED LANDING.  PERFORMED MAINTENANCE ON AIRCRAFT EVALUATING FUEL QUANTITY SYSTEM, FUEL MOTIVE FLOW SYSTEM, AND INSPECTED CHECK VALVES AND SHUTOFF VALVES. REPLACED CENTER TANK HARNESS, RT FUEL PROBE, AND THE RT FEED TANK HARNESS. GROUND OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE. FLIGHT OPS CHECK FAILED.  REPLACED THE RT FUEL FEED EJECTOR, RT CENTER TANK SCAVENGE EJECTOR, AND RT ENGINE FUEL FEED TUBE. OPS CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
